| Model Number |
7501349 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the subject device presented a flushing pump not flushing.The issue occurred during a diagnostic colonoscopy procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, g1, h2, h3, h6, h11.The device was returned to olympus for inspection, and the reported failure was confirmed.A definitive root cause could not be identified.Based on the investigation results, the following is likely the cause of the malfunction: the unit failed to activate the pump motor when the footswitch was pressed due to a faulty version 13 main board.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.